RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 23, Number 1  


Asymptotic formula for the moments of Takagi function
E. A. Timofeev
5
Solution continuation on a discontinuity set
A. M. Tsirlin
12
A special role of Boolean quadratic polytopes among other combinatorial polytopes
A. N. Maksimenko
23
Asymptotic expansions of eigenvalues of the first boundary problem for singularly perturbed second order differential equation with turning points
S. A. Kashchenko
41
Asymptotic expansions of eigenvalues of periodic and antiperiodic boundary problems for singularly perturbed second order differential equation with turning points
S. A. Kashchenko
61
Erratum to: Center manifold method in the asymptotic integration problem for functional differential equations with oscillatory decreasing coefficients. II
P. N. Nesterov
86
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019